# SDR AALA201904054001

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 29,757 hours, 11,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT EMERGENCY GROUND ILLUMINATION LIGHT FAILED TEST. REPLACED BATTERY PACK PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
